... had my period for like 3 and a half weeks and it was terrible so i went to my obgyn and told him i wanted to change it but he told me that i had to wait to my period came so they can insert the iud so i didnt get my shot but ive had unprotected sex twice after my period was over but i got the morning after pill twice and now use condoms , the whole month of july i didnt get my period but i had symptoms of what i thought was my period coming like cramping and lower back ache and hip ache but still no period should i be worried? Or does it just take a while to get my period after im done with the shot?
It can take up to 18 months to get your fertility back, after stopping Depo. You will likely get lots of hormonal symptoms, such as bleeding, back ache, sore breasts, bloating etc, but this does not guarantee that ovulation has re-started, & therefore may just be your body adjusting to not having the Depo in its system.
It takes around 2-3 shots of Depo before the interim bleeding stops, & the other side effects pass. The bleeding can be heavy (as you experienced), but does pass once your body adjusts to it.
As you have had unprotected sex, then there is always the chance that you are pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2010 • 16 answers
Posted 17 Jul 2013 • 4 answers
Posted 5 Nov 2015 • 1 answer
Posted 23 Jul 2016 • 1 answer
Posted 6 Oct 2016 • 1 answer